CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Two dimensional riemann problem for gas dynamics system in three pieces 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 3, 页码: 327
Authors:  Li Jiequan;  Yang Shuli
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Spirals in 2-D gas dynamics systems 期刊论文
Journal of Computational Mathematics, 1999, 卷号: 17, 期号: 5, 页码: 463
Authors:  Yang Shuli;  Tao Lixin;  Gu Xiuchuan
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30